# SDR C2XA11CL161

- Difficulty date: July 9, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 24,637 hours, 13,216 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200207019
- Condition: Faulty
- Location: Ac Bay
- Part time: 24,646 hours, 13,223 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SGF FLT 5946 THE CREW REPORTED THE CABIN FILLED WITH HAZE IN FLIGHT AT FL350.  HAZE IN FLIGHT DECK AND CABIN.  ALSO REPORTED AN EXHAUST ODOR.  PACK NR 1 WAS SELECTED OFF.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE GOOD.
